# SDR WX0A2015021072394

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,536 hours, 41,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BL 22 GOUGED.  PERMANENT REPAIR CUT OUT DAMAGE & INSTALLED PLUG IAW SRM 53-03 FIG 4A SHEET 1.
